# SDR CA970909005

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 7250 · Turbine Section
- Part: Midframe
- Part number: 725410
- Condition: Cracked
- Location: Turbine
- Part time: 48,261 hours
- Component: Ge, CF650C2
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, NOTICEABLE BUZZ IN NR 1 ENGINE FUEL LEVER AND SOFTER BUT STILL NOTICEABLE BUZZ FROM NR 1 FIRE HANDLE.  TURBINE VIBS INCREASED TO 4.5 UNITS.  TURBINE CASE CRACKED 12-1 O'CLOCK POSITION 12 INCHES LONG.  HEAT SHIELD ABOVE CRACK MISSING FROM PYLON.
